# SDR R61A2020122200937

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 34,262 hours, 22,576 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: 17001107403
- Condition: Out Of Alignment
- Location: Zone 100
- Part time: 34,262 hours, 22,576 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED STRONG VIBRATION AND VERY LOUD RUMBLING SOUND FROM BELOW.  REPORTED TO BE LOUDEST AROUND ROWS 5-8.  NOISE INCREASED WITH ALTITUDE AND SPEED.  FLIGHT DIVERTED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PANEL 195BR TO BE LOOSE AT THE FORWARD CORNER.  ETD2020-170-036096 WAS GRANTED FOR 750FC DEFERRAL OF HINGE SHIMING AND RE-ADJUSTMENT.  MAINTENANCE APPLIED SPEED TAPE TO THE PANEL AND PLACED ON DMI FOR 750FC, WITH NO FURTHER DEFECTS NOTED.
